| Catalog Number |
82007 |
| Health Effect - Clinical Codes |
Hematoma (1884); Meningitis (2389)
| Date of Event |
02/25/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.Device likely implanted or discarded by hospital.
Event or Problem Description
It was noted through a medical publication during a collateral material review that subdural hematoma occurred after the completion of a procedure involving the use of a transsphenoidal sellar implant.The study indicates 1 case of aseptic meningitis.No other information is known.